# SDR AALA202506301567

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 84,781 hours, 35,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007657
- Condition: Inoperative
- Location: Zone 200
- Part time: 56,585 hours, 24,036 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY POWER SUPPLY UNIT INOP. MAINTENANCE INSTALLED NEW AFT EMERGENCY POWER SUPPLY UNIT/OPS CHECKED GOOD IAW AMM 33-50-00.
